MathSciNet Relay Station
MathSciNet bibliographic data
MR2190090 32T15 (32D10 32D15 32E10)
Nemirovskiĭ, S. Yu.; Shafikov, R. G. Uniformization of strictly pseudoconvex domains. I. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 69 (2005), no. 6, 115--130; translation in Izv. Math. 69 (2005), no. 6, 1189–1202
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement